Multiple actualities and ontically vague identity

Williams, J.R.G. (2008) Multiple actualities and ontically vague identity. Philosophical Quarterly, 58 (230). pp. 134-154. ISSN 1467-9213



  • Williams, J.R.G.
Copyright, Publisher and Additional Information: © 2007 the author. 12 month post publication embargo imposed by Blackwell publishing.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Leeds Philosophy Department
Date Deposited: 10 Oct 2007 12:29
Last Modified: 16 Sep 2016 13:32
Published Version:
Status: Published
Publisher: Blackwell Publishing
Refereed: Yes
Identification Number: DOI: 10.1111/j.1467-9213.2007.538.x
Related URLs:


Filename: forthcoming_phil_quarterly_Multiple_Actualities.pdf

Share / Export